A1 Journal article (refereed)
Besicovitch covering property for homogeneous distances on the Heisenberg groups (2017)


Le Donne, E., & Rigot, S. (2017). Besicovitch covering property for homogeneous distances on the Heisenberg groups. Journal of the European Mathematical Society, 19(5), 1589-1617. https://doi.org/10.4171/JEMS/701


JYU authors or editors


Publication details

All authors or editors: Le Donne, Enrico; Rigot, Séverine

Journal or series: Journal of the European Mathematical Society

ISSN: 1435-9855

eISSN: 1435-9863

Publication year: 2017

Volume: 19

Issue number: 5

Pages range: 1589-1617

Publisher: EMS Publishing House

Publication country: Switzerland

Publication language: English

DOI: https://doi.org/10.4171/JEMS/701

Publication open access: Not open

Publication channel open access:

Web address of parallel published publication (pre-print): https://arxiv.org/abs/1406.1484


Keywords: measure theory


Contributing organizations


Ministry reporting: Yes

Reporting Year: 2017

JUFO rating: 3


Last updated on 2021-09-06 at 18:35